MAUDE Adverse Event Report: MEDTRONIC, INC. CARELINK; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. CARELINK; PROGRAMMER, PACEMAKER
Model Number 2067
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: analysis determined that the radiofrequency head's cable was out of specification in an electrical manner and caused the programmer to shut down when it was connected.The cable was replaced and the head then passed all final functional and systems tests.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that soon after powering the programmer on it automatically turned off.The programmer was changed out and returned for service.No patient complications have been reported as a result of this event.It was further reported that the radiofrequency head originally returned as an associated device subsequently tested out of specification during manufacturer's analysis.There was no patient involvement.

Brand Name
CARELINK
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7567538
Report Number2182208-2018-01040
Device Sequence Number11265694
Product Code KRG
UDI-Device Identifier00721902290121
UDI-Public00721902290121
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2067
Device Catalogue Number2067
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2018
Initial Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1